Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    dizzy,weakness,vision blurry spells
    avatar
    chubby1124 posted:
    hi for the past 2 months almost i have been having these horribleattacks , i went to the er twice and they said it was prolly labrythitis causing these attacks . I am very worried that i still am having these spells and it seems my vision is affected . Are these signs of ms or something neurological , im too scared to get an MRI done but i have had 2 cat scans
    Reply
     
    avatar
    Haylen_WebMD_Staff responded:
    Labyrinthitis usually goes away on its own within a few days to weeks. If labyrinthitis was triggered by a bacterial infection, antibiotics may be prescribed. Were you given a prescription or any course of treatment when you saw the ER doctor?

    It sounds like you need to get a full check up with your health care provider - not an emergency room - to explore all of your symptoms. Start making notes about when the attacks occur: time of day, what you were eating/drinking, if you took any prescription or OTC medication, how much sleep you've etc. The more details the better!

    We have experts in our Eye Health Community that might be able to answer additional questions about your vision.

    Don't be scared, be proactive! Best to you -

    Haylen


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.